BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Special loop connections of linear systems

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
424
Number
2-3

Starting page
555
Last page
569


Export

APA
M. Dodig, (2007). Special loop connections of linear systems. LINEAR ALGEBRA AND ITS APPLICATIONS, 424, 555-569. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, "Special loop connections of linear systems" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 424, pp. 555-569, 2007.

BIBTEX
@article{14534, author = {M. Dodig}, title = {Special loop connections of linear systems}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2007, pages = {555-569}, volume = 424 }